Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vitalin instead on serostim
Sep 10, 2005

Hi, I read here that there are very promessing reaserch regarding the groth hormone and lipo and that now need to wait to the fda to approve it, my question is, I read that there in a product called vitalin (which was approved already by the fda) its bein produced in the usa, this is not a sinthetic growth hormone but a nutrition suppliments that help case the body to produce the growth hormone in higher dose. Is this safety? can i try it? is this recomended during pregnancy? Also what new research are on the gh and also about diebetic durgs that can fight the lipo? is there anything in the coming future we can expect for?

Response from Dr. Henry

I think Vitalin is a product which claims that it naturally boosts human growth hormone levels. I don't think it has received FDA approval as a natural product. I haven't seen any solid data of a clinical benefit in HIV-associated conditions such as wasting or fat redistribution syndrome. The small clinical study posted on the company's website is fairly unconvincing. Many natural products can potentially interfere with the activity of HIV drugs and often need to be studied as far as their drug-drug interaction potential as an additional caution. There are studies using growth hormone releasing factor (still needs to be injected) for HIV treatment related increases in abdominal fat that are opening in North America. KH



Previous
Blepharospasm
Next
Marriage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement